# SDR 2000ZZZM252

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 737000271
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ORD - FLT 4266 - BAGGAGE SMOKE WARNING INDICATOR ILLUMINATED AFTER LANDING.  VISUALLY CONFIRMED NO SMOKE.  BAGGAGE EXTINGUISHER BOTTLES WERE DISPENSED.  NO FURTHER INCIDENTS.  REMOVED AND REPLACED SMOKE DETECTOR AND BOTH EXTINGUISHERS.  PERFORMED OPS CHECK OF SYSTEM, OPS CHECK GOOD.  (M)
